# SDR UPS04643214

- Difficulty date: September 25, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O SMOKE GOGGLES CRACKED.  REMOVED & REPLACED F/O'S SMOKE GOGGLES.
